HIV + "Buffalo Hump"
Jun 29, 2009
Response from Dr. Pierone
The antiretroviral medications that are most closely linked with buffalo hump are the protease inhibitors. The regimen that you are on is a triple nucleoside combination and would not be expected to cause a return of this issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv If The Guy Pulls Out?
- Does Hiv Cause White Spots In The Back Of The Throat?
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- How Many Years Before Hiv Symptoms Appear?
- Does Marinol Test Positive For Thc?
- What Does Inactive Carrier Of Hepatitis C Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.